Letters

Hypocalcaemia after intravenous bisphosphonate

BMJ 2004; 328 doi: https://doi.org/10.1136/bmj.328.7453.1439 (Published 10 June 2004) Cite this as: BMJ 2004;328:1439

Read the product information first

  1. Shazia Breay, medical manager (Shazia.breay@pharma.novartis.com)
  1. Oncology Business Unit Novartis Pharmaceuticals UK Limited, Frimley Business Park, Frimley, Camberley, Surrey GU16 7SR

    EDITOR—Peter et al describe hypocalcaemia after intravenous bisphosphonate administration.1 Reference to the recommendations given in the summary of product characteristics for the products in question may have abrogated the occurrence of this well known and well documented side effect.

    The patient in case 1 had a low adjusted serum calcium concentration before …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe